Sur la mesure de Hausdorff de la courbe brownienne
Séminaire de probabilités de Strasbourg, Volume 19  (1985), p. 297-313
@article{SPS_1985__19__297_0,
     author = {Le Gall, Jean-Fran\c cois},
     title = {Sur la mesure de Hausdorff de la courbe brownienne},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {297-313},
     zbl = {0563.60071},
     mrnumber = {889491},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1985__19__297_0}
}
Le Gall, Jean-François. Sur la mesure de Hausdorff de la courbe brownienne. Séminaire de probabilités de Strasbourg, Volume 19 (1985) , pp. 297-313. http://www.numdam.org/item/SPS_1985__19__297_0/

[1 ] Z. Ciesielski et S.J. Taylor : First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path. Trans. American Math. Soc. 103 (1962), 434-450. | MR 143257 | Zbl 0121.13003

[2 ] D. Geman, J. Horowitz et J. Rosen : A local time analysis of intersections of Brownian paths in the plane. Ann. Prob. 12 (1984), 86-107. | MR 723731 | Zbl 0536.60046

[3 ] K. Ito et H.P. Mc Kean : Diffusion processes and their sample paths. Springer, New-York (1974). | MR 345224 | Zbl 0285.60063

[4 ] J.F. Le Gall : Sur la saucisse de Wiener et les points multiples du mouvement brownien. En préparation (octobre 1984).

[5 ] P. Lévy : La mesure de Hausdorff de la courbe du mouvement brownien. Giorn. Ist. Ital. Attuari 16 (1953), 1-37. | MR 64344 | Zbl 0053.10101

[6 ] P. Mcgill : A direct proof of the Ray-Knight theorem. Séminaire de Probabilités XV. Lecture Notes in Maths 850. Springer, Berlin (1981). | Numdam | MR 622564 | Zbl 0458.60071

[7] J.W. Pitman et M. Yor : A decomposition of Bessel bridges. Z. Wahrsch. verw. Gebiete 59 (1982) 425-457. | MR 656509 | Zbl 0484.60062

[8] D. Ray : Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion. Trans. American Math. Soc. 106 (1963), 436-444. | MR 145599 | Zbl 0119.14602

[9 ] C.A. Rogers et S.J. Taylor : Functions continuous and singular with respect to a Hausdorff measure. Mathematika 8 (1961), 1-31. | MR 130336 | Zbl 0145.28701

[10 ] S.J. Taylor : The exact Hausdorff measure of the sample path for planar Brownian motion. Proc. Cambridge Philos. Soc. 60 (1964), 253-258. | MR 164380 | Zbl 0149.13104

[11] D. Williams : Path decomposition and continuity of local time for one-dimensional diffusions, I. Proc. London Math. Soc. 28 (1974), 738-768. | MR 350881 | Zbl 0326.60093

[12 ] D. Williams : Diffusions, Markov processes and martingales. Wiley, New York (1979). | MR 531031